# SDR VGCA20130401001

- Difficulty date: April 1, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 24,422 hours, 21,164 cycles
- Engine: Allsn 501D22
- Engine time: 11,947 hours, 7,922 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 PROPELLER AUTOFEATHER AFTER TAKEOFF.
